# SDR AU960357

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 3035381
- Condition: Broken
- Location: Eng,Fuel Control
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE P3 SENSE LINE FROM COMPRESSOR TO HMU FRACTURED AT HMU 'T' FITTING - VIBRATION FROM FAILED RH STARTER/GENERATOR MAY HAVECONTRIBUTED TO FAILURE (MDR 96/0356)
